Subgame Perfect Equilibrium in Continuous Games of Perfect Information : An Elementary Approach to Existence and Approximation by Discrete Games

Hellwig, Martin ; Leininger, Wolfgang ; Reny, Philip J. ; Robson, Arthur J.

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Journal of Economic Theory : JET
Page range: 406-422
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item